# SDR DL76L971908

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Engine: Pwa PW4060
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: High
- Location: Nr 1 Engine
- Part time: 15,864 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE EGT EXCEEDED MAX CONTINOUS EGT IN CLIMB.  EGT REACHED 626 DEG, THRUST LEVER WAS PULLED BACK MANUALLY TO PREVENT EGT GOING HIGHER.  EGT WAS 60 TO 80 DEG HIGHER THAN RT ENG FOR SAME EPR SETTING.  NO SURGE OR STALL INDICATED ON ENGINE EXCEEDANCE PAGE.  NO PIMU BITE FAULTS.  ENGINE OK FOR SERVICE PER FIM 71-05-00, FIG 108.
